# SDR REXA2022111102526

- Difficulty date: November 5, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SERVICE DOOR EXTERNAL EMERGENCY LIGHT DS52 DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE SWITCHED ON. 
"	"TROUBLESHOT SYSTEM AND DISCOVERED BULB WAS BURNT OUT FOR LIGHT DS52 & INSTALLED NEW SERVICEABLE BULB P/N 8GH002473-08 IAW CRJ 900 SRM 51-41-02-001-001-A01. ALSO DISCOVERED NO 2 BATTERY AT 5.2 VOLTS AND ALL THREE FUSES OHMED GOOD. SUSPECT BATTERY CHARGER TO BE BAD. REMOVED NO.2 ESPU BATTERY CHARGER P/N 11-0049 S/N  22488 IAW CRJ900 AMM 33-51-17-000-802-A02 & INSTALLED SERVICEABLE NO.2 ESPU BATTERY CHARGER P/N 11-0049 S/N 22736 IAW CRJ900 AMM 33-51-17-400-802-A02. OPS TEST GOOD IAW CRJ900 AMM 33-51-00-710-802-A03. 

"
